# SDR FDKA200708422

- Difficulty date: August 25, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 8,592 hours, 8,728 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6184 JFK.  LEFT ROW 12 EMERGENCY LOCATOR SIGN INOP.  MX RESECURED LIGHT CONNECTOR, OPS CHECK GOOD.
